English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19099209      Online Users : 291
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8910

Title: Existence of Equilibria for Generalized Abstract Economies and System of Quasi-minimax Inequalities
Authors: L. J. Lin;C. S. Chuang;Q.H.Ansari
Contributors: 數學系
Keywords: Generalized abstract economies;Generalized Games;Sys-tem of quasi-minimax inequalities;Upper (lower) semicontinuity;Escaping sequence
Date: 2007
Issue Date: 2011-05-10T06:49:13Z
Publisher: Hikari
Abstract: In this paper, we consider a more general form of generalized abstract
economy with a fuzzy constraint correspondence studied in [15, 17]. We
establish some existence results for an equilibrium of our generalized abstract
economy. We also consider a system of quasi-minimax inequalities and note
that it is a unified model of several problems. As applications of our equilibrium
existence results, we derive some existence results for a solution of system
of quasi-minimax inequalities. Several special cases are also considered.
Relation: International Journal of Mathematics analysis, 1(1):37-53
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML735View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback